# SDR HEEA062786

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7645001078103
- Condition: Stuck
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE STICKS AT ZERO INTERMITTENTLY ON FUEL QUANTITY INDICATOR.
